Friday, July 10, 2009

That Bitch Lupron

Guess what? Lupron causes insomnia. And headaches.

Fucking bitch.

11 comments:

annacyclopedia said...

Oh, my friend! Sounds horrible. Hope it passes and you're back to some semblance of feeling good very soon.

Sunny said...

Thanks for the comment on my blog!

I'm sorry about the Lupron headache. I've heard bad things about it. What some of us have to go through to get a live baby -- it's really unfair. (Yes, the understatement of the year!)

Io said...

That bitch. I hope she (and the headaches) are gone soon.

Dora said...

Oh, yes! Lupron is the Devil. I'm convinced I have lupron PTSD.

Dagny said...

I'm sorry.

xoxo

Shinejil said...

Fuck. I hate insomnia--and hormonal wonkiness always causes it. If I see that Sandman or Ms. Lupron, I'll bitchslap them good.

Nikki said...

Oh yes it does! No wonder its called Loopyron! Good luck, hope your headaches and insomnia go away soon!

Lorraine said...

In my case, it also caused bitterness, pessimism and an extremely short temper.

Yeah, my husband LOVED me back then...

kate said...

Suck. Sorry 'bout that. Sounds awful.

JujuButter said...

Ugh, I've been off Lupron for almost two years and my body has NEVER adjusted back to a normal sleep schedule. It's the worst drug on the planet. In the beginning I was up every 20 minutes all night long. At least now I'm only up about 5-6 times a night, but it's still terrible. I never had trouble sleeping at all before I took this medicine. She's a real bitch all right!

JujuButter said...
This comment has been removed by the author.